# SDR REXA2016111602246

- Difficulty date: November 16, 2016
- Submitted: November 18, 2016
- Operation: Air carrier
- Aircraft: N301PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15301
- Aircraft time: 7,284 hours, 4,962 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Broken
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOWARD FA EMERGENCY FLASHLIGHT SAFETY STRAP BROKEN .  REMOVED AND REPLACED THE FLASHLIGHT SAFETY STRAP IAW  CMM 25-60-02.
